I recently had a partial hyster. on 01-03-07. Everything was fine up until about 2 months after. I started bleeding bright red. It onset during intercourse. Once we discontinued intercourse it stopped. Then out of no where's it just onsets again for about two days. Nothing heavy just bothersome. My doctor still hasn't decided what to do. I am concerned about what to do, but if the doctor hasn't given any suggestions then what else is there to do. Any advice would be greatly appreciated. Thanks
Vaginal bleeding after the removal of the uterus and during sexual intercourse is a serious sign that something's up. You can consider visiting your gynecologist to identify the source of the bleeding immediately.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Hysterectomy , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.